# SDR AWXA9500043

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20922
- Engine: Pwa JT8D*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Insert
- Part number: AW7270007
- Condition: Worn Threads
- Location: Nr 1 Eng Gear Bx
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

LAS-ELP - FLT 976 - AIR TURNBACK - ON CLIMB-OUT AIRCRAFT LOST NR 1 ENGINE OIL PRESSURE.  CREW SHUT ENGINE DOWN AND RETURNED TO LAS WITHOUT FURTHER PROBLEMS.  MAINTENANCE FOUND STRIPPED THREADS ON BANJO FITTING OF GEAR BOX, JUST ABOVE THE MAIN OIL FILTER.  MAINTENANCE REMOVED AND REPLACED FITTING LP5 BOSS AND BANJO FITTING.  LEAK CHECK ON RUNUP NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (Z)
